# SDR CALA2016101300758

- Difficulty date: October 13, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 45,922 hours, 18,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHTING INDICATOR AT SEAT 32F AND 35F INOP.  R&R BATTERY PACK ASSEMBLY IAW AMM 33-51-06.  OP CHECKS GOOD.
